Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: Gyno, acting up

  1. #1
    gdawg2003 is offline New Member
    Join Date
    May 2003
    Location
    New York
    Posts
    10

    Gyno, acting up

    Hey guys I am doing 500mgs a week of enantahte and 400 mgs of eq a week. I have noticed that one of my nipples is a little sensative.. There is no bump underneath it but I think I may be in the first stages. I have nolva on hand.. Should I start to take it or wait a little while.. If I start to take it what should I do..

  2. #2
    the original jason is offline AR-Hall of Famer / Retired
    Join Date
    Jan 1999
    Location
    up an ass
    Posts
    15,715
    how long have you been on? it could be paranoia, most people get it when on test!! especially if its ur first cycle? anyway if you are past those point then start at 40mg day for a few days till it subsides max 10 days i would but probably 5 then 10mg per day for the rest of the cycle unless it increases again in which case you would increase the dosage, let us know and someone can help you out, you shouldnt need more than 20mg per day unless you are really prone to it and estrogen must be at its highest point near the end of the cycle where you may need more nolva to combat the gyno

    peace

  3. #3
    gdawg2003 is offline New Member
    Join Date
    May 2003
    Location
    New York
    Posts
    10
    I have been on for three weeks.. Maybe it is paranioa, but this has happened before. Everytime I do test my right nipple hurts. Right now it's very slight.. You think I could just run a low dose of nolva throughout the cycle?

  4. #4
    the original jason is offline AR-Hall of Famer / Retired
    Join Date
    Jan 1999
    Location
    up an ass
    Posts
    15,715
    if ur only at 3 weeks then yes, it cant be full on estrogen unless you are very prone, when did it start??? i would try 20mg per day 10 days reduce to 10mg see if u notice a difference example if its ok on 20 but returns on 10mg then you know what to do, you may be better trying an anti aromatize, proviron , arimidex , femara

    peace

  5. #5
    Hoggage_54's Avatar
    Hoggage_54 is online now Suspended or Banned either way gone!
    Join Date
    May 2003
    Location
    Repost
    Posts
    7,379
    Im running a cycle of 600mg/week of eq and 500mg/week of test enanthate , just starting my third week, and its my first cycle and ive noticed the same thing. I think its most likely in my head, but hey, you never know. I'll probably take your advice Jason and do the nolvadex .

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •